Volume 3, Issue 1, March 2018, Page: 16-30
The Improved (G’/G) -Expansion Method to the Generalized Burgers-Fisher Equation
Rida Tassew Redi, Department of Mathematics, Institute of Technology, Dire Dawa University, Dire Dawa, Ethiopia
Yesuf Obsie, Department of Mathematics, Jimma University, Jimma, Ethiopia
Alemayehu Shiferaw, Department of Mathematics, Jimma University, Jimma, Ethiopia
Received: Oct. 25, 2017;       Accepted: Nov. 22, 2017;       Published: Jan. 25, 2018
DOI: 10.11648/j.mma.20180301.13      View  1397      Downloads  66
Abstract
In this article, the improved (G’/G)-expansion method has been implemented to generate travelling wave solutions, where G(η) satisfies the second order nonlinear ordinary differential equation. To show the advantages of the method, the Generalized Burgers-Fisher equation has been investigated. Nonlinear partial differential equations have many potential applications in mathematical physics and engineering sciences. Some of our solutions are in good agreement with already published results for a special case and others are new. The solutions in this work may express a variety of new features of waves. Furthermore, these solutions can be valuable in the theoretical and numerical studies of the considered equation.
Keywords
The Improved (G’/G)-Expansion Method, The Generalized Burger's-Fisher Equation, Traveling Wave Solutions, Nonlinear Evolution Equations
To cite this article
Rida Tassew Redi, Yesuf Obsie, Alemayehu Shiferaw, The Improved (G’/G) -Expansion Method to the Generalized Burgers-Fisher Equation, Mathematical Modelling and Applications. Vol. 3, No. 1, 2018, pp. 16-30. doi: 10.11648/j.mma.20180301.13
Copyright
Copyright © 2018 Authors retain the copyright of this article.
This article is an open access article distributed under the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0/) which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Reference
[1]
Bhajan lal, Exact Solutions of some Nonlinear Partial Differential Equation, Patiala- 147004 (Punjab) July-2011.
[2]
J. H. He, X. H. Wu, Exp-function method for nonlinear wave equations, Chaos Solitons Fract. 30 (2006)700-708.
[3]
Zhou, X. W., Wen, Y. X., He J. H.: Exp-function method to solve the nonlinear dispersive k (m, n) equations, Int. J. Non-linear Sci. Numer. Simul. 9, 301–306 (2008).
[4]
Wazwaz, A. M. (2006). The tanh and the sine–cosine methods for a reliable treatment of the modified equal width equation and its variants, Communication Nonlinear Science Numerical Simulation, 11: pp. 148–60.
[5]
A. M. Wazwaz, The tanh-coth method for new compactons and solitons solutions for the K (n, n) and the K (n + 1, n + 1) equations, Appl. Math. Comput., 188 (2007), 1930-1940.
[6]
Nassar Hassan Abdel-All, Mohamed Abd-Allah Abdel-Razek and Abd-Allah Kamel Seddeek Expanding the Tanh-Function Method for Solving Nonlinear Equations, Applied Mathematics, 2 (2011), 1096-1104 doi: 10.4236.
[7]
Y. L. Ma, B. Q. Li, A series of abundant exact travelling wave solutionsfor a modified generalized Vakhnenko equation using auxiliary equationmethod, Appl. Math. Comput., 211 (2009), 102-107.
[8]
Hossein Jafari, Rahmat Soltani, Chaudry Masood Khalique and Dumitru Baleanu, Exact solutions of two nonlinear partial differential equation by using the first integral method, http://www.boundaryvalueproblems.com/content/2013/1/117.
[9]
T. A. Abassy, Improved Adomian decomposition method, Comput. Math. Appl., Vol. 59, No. 1, 2010, pp. 42–54.
[10]
J. H. He, Variational iteration method for delay differential equations, Commun. Nonlinear Sci. Numer. Simul. Vol. 2, No. 4, 1997, pp. 235–236.
[11]
Wang Y C, Wang L X, Zhang W B: Application of the Adomian Decomposition Method to Full Nonlinear Sine-Gordon Equation. International Journal of Nonlinear Science. 2 (1): 29-38 (2006).
[12]
Wang, M., Li, X. and Zhang, J., “The (G’/G)-expansion method and travelling wave solutions of nonlinear evolution equations in mathematical physics,” Phys. Lett. A, 372, 417- 423, 2008.
[13]
Ozis, T. and Aslan, I., “Application of the (G’/G)-expansion method to Kawahara type equations using symbolic computation,” Appl. Math. Computation, 216, 2360-2365, 2010.
[14]
Naher, H., Abdullah, F. A. and Akbar, M. A., “The (G’/G)-expansion method for abundant traveling wave solutions of Caudrey-Dodd-Gibbon equation,” Math. Prob. Eng., Article ID: 218216, 11 pages, 2011.
[15]
Jabbari, A., Kheiri, H. and Bekir, A., “Exact solutions of the coupled Higgs equation and the Miccari system using He’s semi-inverse method and (G’/G)-expansion method,” Computers Math. Appli., 62, 2177-2186, 2011.
[16]
Naher, H. and Abdullah, F. A., “The basic (G’/G)-expansion method for the fourth order Boussinesq equation,” Appl. Math., 3, 1144-1152, 2012.
[17]
Zhang, J. Jiang, F. and Zhao, X., “An improved (G’/G)-expansion method for solving nonlinear evolution equations,” Int. J. Computer Math., 87, 1716-1725, 2010.
[18]
Zhao, Y. M., Yang, Y. J. and Li, W., “Application of the improved (G’/G)-expansion method for the Variant Boussinesq equations,” Appl. Math. Sci., 5, 2855-2861, 2011.
[19]
Nofel, T. A, Sayed, M., Hamad, Y. S. and Elagan, S. K., “The improved (G’/G)-expansion method for solving the fifth-order KdV equation,” Annals of Fuzzy Math. Informatics, 3, 9-17, 2011.
[20]
Naher, H., Abdullah, F. A. and Akbar, M. A., “New traveling wave solutions of the higher dimensional nonlinear evolution equation by the improved (G’/G)-expansion method,” World Appl. Sci. J., 16, 11-21, 2012.
[21]
Md. Nur Alam and M. Ali Akbar Traveling Wave Solutions of Nonlinear Evolution Equations Via the New Generalized (G'/G)-Expansion Method 1 (4) (2013): 129-136, DOI: 10.13189/ujcmj.2013.010403.
[22]
Abdollah Borhanifar and Reza Abazari, General Solution of Two Generalized Form of Burgers Equation by Using the (G’/G)-Expansion Method Applied Mathematics, 3 (2012), 158-168 http://dx.doi.org/10.4236/am.2012.32025.
[23]
Abaker A. Hassaballa et al, Applications of the Improved G_/G Expansion Method for Solve Burgers- Fisher Equation. Journal of Computational and Theoretical Nanoscience Vol. 14, 4664–4668, 2017.
[24]
Md. Nur ALAM and M. Ali AKBAR, A New (G'/G)-Expansion Method and Its Application to the Burgers Equation. Applied Mathematics, Walailak J Sci & Tech 2014; 11 (8) http://wjst.wu.ac.th.
Browse journals by subject